[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.176.107. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
October 20, 2008

Imatinib-Induced Hand-Foot Syndrome in a Patient With Metastatic Gastrointestinal Stromal Tumor

Arch Dermatol. 2008;144(10):1400-1402. doi:10.1001/archderm.144.10.1400

Imatinib has become a main chemotherapeutic agent, especially for metastatic gastrointestinal stromal tumors (GISTs) and chronic myeloid leukemia. To our knowledge, we report herein the first case of hand-foot syndrome induced by this drug.

A 49-year-old man with no known medical history was diagnosed as having metastatic GIST in July 2006. A computed tomographic scan revealed large bilobar hepatic nodules, and upper digestive endoscopy revealed a 3-cm ulcerated submucosal lesion of the antrum having a gross aspect consistent with GIST. Biopsy confirmed the diagnosis of malignant GIST with a high expression of CD117.

First Page Preview View Large
First page PDF preview
First page PDF preview
×